# SDR AALA202105259013

- Difficulty date: May 15, 2021
- Submitted: May 25, 2021
- Operation: Air carrier
- Aircraft: N946AN
- Make and model: Boeing 737823
- Aircraft serial: 30600
- Aircraft time: 59,430 hours, 24,553 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: 815A70021
- Condition: Out Of Adjust
- Location: Bs 927
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LAVAROTY E HARDPOINT FITTING OUT OF ALIGNMENT. REPLACED PER EA 327658.
